Samet, Bessem

< Back to all Authors
Group by: Item type | Date
Jump to:
Article
Number of items: 4.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Jleli, Mohamed and Samet, Bessem (2024) On Fejér-type inequalities for generalized trigonometrically and hyperbolic k-convex functions. Demonstratio Mathematica, 57 (1). ISSN 2391-4661

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Jleli, Mohamed and Samet, Bessem (2024) Hermite-Hadamard-type inequalities for generalized trigonometrically and hyperbolic ρ-convex functions in two dimension. Open Mathematics, 22 (1). ISSN 2391-5455

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Jleli, Mohamed and Samet, Bessem (2024) Reverse Ostrowski's type weighted inequalities for convex functions on linear spaces with applications. Journal of Mathematical Inequalities, 18 (2). pp. 565-589. ISSN 1846-579X

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Jleli, Mohamed and Samet, Bessem (2020) Generalized convexity and integral inequalities. Mathematical Methods in the Applied Sciences. ISSN 0170-4214